Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Free actions of zero-dimensional compact groups on Menger manifolds


Author: Katsuro Sakai
Journal: Proc. Amer. Math. Soc. 122 (1994), 647-648
MSC: Primary 57S10; Secondary 22C05, 54F15, 54H15
MathSciNet review: 1249889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every separable zero-dimensional compact group acts freely on any Menger manifold M. In case M is compact, this result was proved by Dranishnikov. Here is provided an alternative short proof.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S10, 22C05, 54F15, 54H15

Retrieve articles in all journals with MSC: 57S10, 22C05, 54F15, 54H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1249889-4
PII: S 0002-9939(1994)1249889-4
Keywords: Menger manifold, free action, 0-dimensional compact group
Article copyright: © Copyright 1994 American Mathematical Society